# SDR UHLA2011091900323

- Difficulty date: September 19, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR 2 RIB 10 EXTENSION IS CRACKED AT THIRD AFT MOST UPPER FASTENER HOLE.  REMOVED RIB 10 AND FLAP SUPPORT BRACKET IAW EMB 170 SRM 57-40-02, MATCH DRILLED NEW RIB 10 RT SIDE IAW EMB 170 SRM 51-40-02.  INSTALLED NEW RIB 10 AND FLAP ROLLER BRACKET IAW EMB 170 SRM 51-43-03 AND 51-43-04, HILOKS IN RT SPAR 2 RIB 10 EXTENSION DOME SEALED IAW EMB 170 SRM 51-21-05.
